A 25-year-old male asked:
Disclaimer

Ast 59 ALT 98 don't drink or take tylenol (acetaminophen) any one what the cause could be i workout often and take protein ?

1 doctor answer
Dr. Gurmukh Singh
48 years experience in Pathology
Get tested for : Hepatitis virus infection. Chronic infection wih hepatitis c virus may cause mild elevation of liver enzymes. Are you on any other medications?
Answered on Apr 2, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Carla Enriquez
49 years experience in Pediatrics
Slightly elevated: Those numbers are slightly elevated. But interpretation requires much more information. Such as history, physical exam, rest of labs, other meds used ... Read More
A 50-year-old male asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Not necessarily: Any number of medications used during surgery could alter liver enzymes. Tylenol (acetaminophen) at the dose you used is generally safe. The enzyme le ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Romanth Waghmarae
38 years experience in Pain Management
Tylenol (acetaminophen): More than likely you will have further rise in those levels. Not a good idea to take tylenol (acetaminophen) when you have raised ast/alt.
A 50-year-old male asked:
Dr. Stuart Winkler
47 years experience in Nephrology and Dialysis
Tylenol (acetaminophen): The recommended daily dose of tylenol (acetaminophen) is no more than 3 grams. I would stop the tylenol (acetaminophen) and recheck the liver tests. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month